# SDR DALA2018013100519

- Difficulty date: January 30, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 70,504 hours, 51,622 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER PUTTING DOWN LANDING GEAR,  NOSE GEAR GREEN DOWN AND LOCKED DID NOT ILLUMINATE.  PUSH TO TEST BULBS (GREEN) DID NOT ILLUMINATE BUT PEDESTAL INDICATOR WAS OUT, INDICATING DOWN AND LOCKED. COMPLIED WITH QRH. DECLARED EMERGENCY AND LANDED WITH NO ISSUES.   REPLACED NOSE GEAR INTERLOCK S1-412 AND LANDING GEAR INTERLOCK R2-262, REPLACED B5-75 WARNING LIGHT DIM AND TEST UNIT 2, REPLACED PROXIMITY SENSOR D1-31 AND REPLACED PSEU IAW AMM 32-60.   PERFORMED A NLG SENSOR INTEGRITY CHECK IAW WORK CARD 3262-01015-0401. JACKED NOSE AND PERFORMED A GEAR SWING OF NOSE LANDING GEAR IAW AMM 07-12.  ALL INDICATIONS NORMAL.  PROXIMITY SENSOR D1-31 REPLACED IAW SWPM 20.
